Quetiapine I think is making me worse?

Does anyone else who’s been on quetiapine think their mood swings are worse? I ask because I am so tired in the mornings that I am more ratty and irritable than before I started taking them? My psychiatrist started me on 25mg now I am up to 100mg a day and I seem to be getting worse? I know that with any new drug your body has to adapt but this is mad! I also take 100mg of trazodone which I believe is an antidepressant which I am sure my psychiatrist said makes bipolar suffers worse but he’s assured me that the trazodone won’t conflict with the quetiapine so I’m confused? Any advice would be gratefully received!

Advertisements

3 thoughts on “Quetiapine I think is making me worse?”

  1. I used to be on 200mg Quetiapine, and when I first started taking it I was irritable as hell! It was a few years ago so I don’t remember how long it took, but in the end it did work quite well for my mood swings.

    My psych also told me that anti-depressants don’t generally work for people with Bipolar, but I have no idea if he’s right or not?! I used to be on Abilify and Citalopram, and apart from horrible akathisia which I still have, that worked well at controlling my moods for a while. Everyone’s different though!

    Hope you are able to find something that works well for you, trying to find the right med is horrible…

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s